The multiplier of the interval [−1, 1] for the Dunkl transform of arbitrary order on the real line

  1. Ciaurri, Ó. 1
  2. Roncal, L. 1
  3. Varona, J.L. 1
  1. 1 Universidad de La Rioja
    info

    Universidad de La Rioja

    Logroño, España

    GRID grid.119021.a

Journal:
Integral Transforms and Special Functions

ISSN: 1065-2469

Year of publication: 2015

Volume: 26

Issue: 9

Pages: 728-736

Type: Article

Export: RIS
DOI: 10.1080/10652469.2015.1038707 SCOPUS: 2-s2.0-84930577188 WoS: 000355678700007 GOOGLE SCHOLAR

Metrics

Cited by

  • Scopus Cited by: 0 (12-06-2021)

Journal Citation Reports

  • Year 2015
  • Journal Impact Factor: 0.528
  • Best Quartile: Q3
  • Area: MATHEMATICS Quartile: Q3 Rank in area: 195/312 (Ranking edition: SCIE)
  • Area: MATHEMATICS, APPLIED Quartile: Q4 Rank in area: 206/254 (Ranking edition: SCIE)

SCImago Journal Rank

  • Year 2015
  • SJR Journal Impact: 0.657
  • Best Quartile: Q2
  • Area: Applied Mathematics Quartile: Q2 Rank in area: 206/545
  • Area: Analysis Quartile: Q3 Rank in area: 65/133

CiteScore

  • Year 2015
  • CiteScore of the Journal : 1.6
  • Area: Analysis Percentile: 55
  • Area: Applied Mathematics Percentile: 47

Abstract

We study the boundedness of the multiplier of the interval (Formula presented.) for the Dunkl transform of order (Formula presented.) on weighted (Formula presented.) spaces, with (Formula presented.). In particular, we get that it is bounded from (Formula presented.) into itself if and only if (Formula presented.) when (Formula presented.) or if and only if (Formula presented.) when (Formula presented.). © 2015 Taylor & Francis.